# SDR VNAA2022113000001

- Difficulty date: November 3, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N601EN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15462
- Aircraft time: 7,580 hours, 6,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903320219
- Condition: Damaged
- Location: Bs 517-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON EXTERNAL FUSELAGE SKIN BTW STGR 27 AND
26LH, BTW FS 517.00 TO FS 565.00 AND BTW FS 629.00 TO FS 661.00 + 16.00
